# SDR SPAA9800015

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-107-02, CABIN FLOORBEAM AT BS 277, LBL 10 TO LBL 29, WAS FOUND CORRODED BEYOND SRM LIMITS.  DAMAGE WAS REPAIRED PER SRM 53-10-9, FIG 6.
